Over the counter medicines that contain pseudoephedrine include the brands Sudafed, Entex, SudoGest, Codimal, Comtrex and Dristan. Theraflu, Tylenol Cold and maximum strength Contac Cold & Flu medicine are also known to contain significant amounts of the controversial decongestant, so say the experts at Drugs.com.
Strong over-the-counter cold medications help people make it through the cold and flu season, but some drugs can raise blood pressure. Individuals with hypertension or heart disease should choose medicines by the cold symptoms that they treat. Sneezing, coughing and runny noses can safely be treated. When their sinus cavities become clogged with mucus due to a cold, the flu or allergy season, many people turn to oral decongestant tablets like pseudoephedrine, or Sudafed, for relief. These nasal sprays are designed to clear nasal and sinus congestion quickly, and with minimal systemic effect. [citation needed] The original formulation contains the active ingredient pseudoephedrine, but formulations without pseudoephedrine are also being sold under the brand. [citation needed] In 2016, it was one of the biggest selling branded over-the-counter medications sold in Great Britain, with sales of £34.4 million.
Aug 14, 2017 · If you are looking to get rid of mucus from a cold or flu virus, you should choose a medication that contains an expectorant. Expectorants loosen the mucus to allow for you to cough it out. This cough medicine contains 20mg of dextromethorphan to stop the cough and 200mg of guaifenesin to make coughs productive and get rid of the mucus.
Sounds just like me! The pharmacist told me that there are no decongestants without pseudoephedrine. That's why I feel like those cold medicines that market their products as being heart safe are able to sell their products for more money than something like plain old Diphenhydramine (Benadryl).
Jan 28, 2020 · The decongestant most likely to be problematic is pseudoephedrine, which is sold not only as a single-ingredient medication, but is found in multi-symptom cold, flu, and allergy remedies as well.   (Note that because pseudoephedrine has been used illegally to make methamphetamine, it is sold from behind the pharmacy counter.)

30 day weather forecast oshawa

The FDA says that pseudoephedrine is safe when taken as directed. Indeed, millions of people use it each year without any dire consequences. That doesn't mean it's risk free. Over the years, there have been reports of heart attacks, strokes, disturbed heart rhythms, and other cardiovascular problems linked with use of pseudoephedrine.
Apr 26, 2007 · Cupal Bedtime Cold Medicine. Day & Night Nurse Capsule. Day Nurse Capsule. Day Nurse Liquid (160ml & 240ml) ... Pseudoephedrine Tablets. Robitussin for Chesty Coughs with Congestion.
Apr 26, 2007 · Cupal Bedtime Cold Medicine. Day & Night Nurse Capsule. Day Nurse Capsule. Day Nurse Liquid (160ml & 240ml) ... Pseudoephedrine Tablets. Robitussin for Chesty Coughs with Congestion.
A multi-symptom medicine can help relieve the congestion, coughing and aches that typically accompany the cold, flu and head congestion. Plus, a multi-symptom product can be more convenient than taking individual products.
Acetaminophen and pseudoephedrine may pass into breast milk and may harm a nursing baby. Decongestants may also slow breast milk production. Do not use cough or cold medicine without a doctor's advice if you are pregnant. Always ask a doctor before giving a cough or cold medicine to a child.
Relieve stuffy nose, sore throat, and other common cold symptoms with these head cold remedies. Learn what OTC medicine works and what doesn't, including zinc, vitamin C, decongestants, and ...
Drugs.com provides accurate and independent information on more than 24,000 prescription drugs, over-the-counter medicines and natural products. This material is provided for educational purposes only and is not intended for medical advice, diagnosis or treatment.
Nov 04, 2015 · To the sick, to the allergic, to the tissue-clutching, stuffy-nosed sufferer, there's a certain aisle in the drugstore that offers unbridled hope, where shelves overflow with cold and sinus ...
Decongestants come in pills, liquids, nose drops, and nasal sprays. Many are available without a prescription. Common decongestants include: Afrin, Dristan, Vicks Sinex (oxymetazoline); Sudafed PE ...